# SDR CALA2011081600542

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 58,181 hours, 6,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT AT L2 DOOR INOP.  L2 DOOR OUTSIDE EMERGENCY ESCAPE LIGHT BULB REPLACED AND TEST NORMAL MM 33-51-04.
